# SDR 2008UALA02708

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 31,232 hours, 4,170 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HYD FLUID DRIPPING FROM BOTTOM OF COWLING AT 1 DROP PER SECOND.  FLUID IS HYDRAULIC OIL NOT ENGINE OIL FROM LINE BEHIND PYLON PANEL 442BR. TIGHTENED "B" NUTS ON HYD LINES AND NOW ALL LEAK CHECKS OK.
